# SDR ASOA20121008145

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 527
- Aircraft time: 26,593 hours, 20,248 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 14501165601
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB MOUNT HAS CORRODED FIXED BUSHINGS INBD AND OTBD.  REMOVED, ENLARGED AND INSTALLED BUSHINGS.  ACFT RELEASED AND RETURNED TO SERVICE.
